RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 160, Number 1, Pages 25–28 (Mi dan30463)  

MATHEMATICS

Covering theorems for functions which are regular and univalent in the circle

G. V. Kuz'mina

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (500 kB)

Bibliographic databases:

Document Type: Article
Presented: V. I. Smirnov
Received: 13.06.1964

Citation: G. V. Kuz'mina, “Covering theorems for functions which are regular and univalent in the circle”, Dokl. Akad. Nauk SSSR, 160:1 (1965), 25–28

Citation in format AMSBIB
\Bibitem{Kuz65}
\by G.~V.~Kuz'mina
\paper Covering theorems for functions which are regular and univalent in the circle
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 160
\issue 1
\pages 25--28
\mathnet{http://mi.mathnet.ru/dan30463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0172989}
\zmath{https://zbmath.org/?q=an:0154.32703}


Linking options:
  • http://mi.mathnet.ru/eng/dan30463
  • http://mi.mathnet.ru/eng/dan/v160/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019